# SDR SWAA2019091936950

- Difficulty date: September 12, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOME EMERGENCY LIGHT INOP.  RESEATED PIN CONNECTOR IAW AMM.
